I wanted to welcome you to the lupus forum. I'm sorry to hear that you're getting a rash after being exposed to the sun. That certainly happens to lupus patients often. I can't be out in the sun at all, it makes my skin feel like it's burning.
Have they retested your pancreas enzymes lately? Did they give any idea of why they would be elevated? Your muscle pain could be related to fibro, as many of us with lupus also have fibro. I know that my formal fibro DX came before my lupus one. Even though I've had the lupus longer than the fibro..
Has any of the doctors you've seen started you on anything? Plauqenil is normally the first medication that's given out to a person who has lupus or they suspect may have lupus. This medication causes the LEAST amount of damage to our bodies. It can cause some eye issues, so a full exam should be done when starting it and have your eyes checked every 6 months by an ophthalmologist.
If we can answer any questions, please feel free to ask away. Welcome to the forum and looking forward to getting to know you better. Take care and I hope you start to feel better soon.
DX- RA, Lupus, Fibro, LGL Leukemia, Pulmonary Hypertension, Bells Palsy, Gastroparsis, Blood Clots, Glaucoma, Chronic Pericarditis & Pleurisy, Severe Anemia. Way to many medications to list.